# SDR CALA2017091103147

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 3,567 hours, 1,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8110133801
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 712 CABIN FWD CLOSET EMERGENCY LIGHT LENS MISSING. LIGHT OPS OK.  REPLACED THE MISSING LENS IAW AMM 33-51-14-960-801. OPS CHECKED OK
